# SDR HALA2017012500016

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 53,824 hours, 9,767 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMOKE NOTED FROM CENTR  AVNS CONSOLE,  SMOKE AND STRONG ODOR COMING FROM CENTER CONSOLE PRINTER.   REMOVED AND REPLACED  PRINTER.  OPS CHECKED GOOD IAW AMM 31-35-06.  RAN THE NR 2 ENGINE AT IDLE POWER AND PERFORMED POWER TRANSFER.  NO SMOKE OR ODOR PRESENT.  OK FOR SERVICE.
